Arkiv för Matematik

  • Ark. Mat.
  • Volume 20, Number 1-2 (1982), 15-22.

Two problems on removable sets for analytic functions

Robert Kaufman

Full-text: Open access

Article information

Source
Ark. Mat., Volume 20, Number 1-2 (1982), 15-22.

Dates
Received: 1 December 1980
First available in Project Euclid: 31 January 2017

Permanent link to this document
https://projecteuclid.org/euclid.afm/1485896967

Digital Object Identifier
doi:10.1007/BF02390496

Mathematical Reviews number (MathSciNet)
MR660123

Zentralblatt MATH identifier
0489.30032

Rights
1982 © Institut Mittag Leffler

Citation

Kaufman, Robert. Two problems on removable sets for analytic functions. Ark. Mat. 20 (1982), no. 1-2, 15--22. doi:10.1007/BF02390496. https://projecteuclid.org/euclid.afm/1485896967


Export citation

References

  • Besicovitch, A., On sufficient conditions for a function to be analytic... Proc. London Math. Soc. 2 (32) (1931), 1–9.
  • Carleson, L., On null-sets for continuous analytic functions. Arkiv för Mat. 1 (1952), 311–318.